# SDR 96ZZZX4802

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: CCA1550
- Condition: Failed
- Location: Fuel Sump
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETRAINING FEATURE ON END OF VALVE FAILED CAUSING PLUNGER TO DROP OUT.
